Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 25, NWS Austin/San Antonio, TX

October 13, 2013Bastrop County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 13, 2013, 12:05 PM CDT for Bastrop County, Texas. It took effect at Oct 14, 2013, 12:31 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 13, 2013, 12:05 PM CDT (17:05 UTC)
In effect from
Oct 14, 2013, 12:31 PM CDT
Expired
Oct 13, 2013, 9:09 PM CDT
In force
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Bastrop County, TX

The radar

The Ft Hood radar (KGRK), 69 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Colorado River (TX) at Bastrop (BRTT2). The gauge peaked at 20.06 ft at Oct 14, 2013, 12:00 PM CDT.

actionminormoderate102010/1310/1410/15
Action stage
14 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WGUS44 KEWX 131705
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 PM CDT SUN OCT 13 2013

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
   A FLOOD WARNING FOR THE... 

  COLORADO RIVER...ONION CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC453-141105-
/O.EXT.KEWX.FL.W.0023.000000T0000Z-131014T1457Z/
/ATIT2.3.ER.131013T1135Z.131013T1800Z.131014T0257Z.NO/
1205 PM CDT SUN OCT 13 2013

THE FLOOD WARNING CONTINUES FOR 
  THE ONION CREEK AT ONION CK HWY 183.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. 
* AT 11:15 AM SUNDAY THE STAGE WAS 26.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.2 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT.
* IMPACT...AT 26.0 FEET...MAJOR FLOODING THREATENS A MOBILE HOME PARK ABOVE 
  WILLIAM CANNON DRIVE.  MANY ROADS AND BRIDGES ARE FLOODED AND VERY DANGEROUS. 
  FLOW IS WELL INTO THE FLOOD PLAIN.

$$

TXC021-141105-
/O.NEW.KEWX.FL.W.0025.131014T1731Z-131015T0651Z/
/BRTT2.1.ER.131014T1731Z.131014T1800Z.131014T1851Z.NO/
1205 PM CDT SUN OCT 13 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COLORADO RIVER AT BASTROP.
* FROM MONDAY AFTERNOON TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:45 AM SUNDAY THE STAGE WAS 2.6 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY MONDAY
  AFTERNOON AND CONTINUE TO RISE TO NEAR 23.4 FEET BY MONDAY AFTERNOON.
  THE RIVER WILL FALL BELOW THE FLOOD STAGE BY LATE MONDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE 
  FLOOD PLAIN.  SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.

$$

TXC149-141104-
/O.NEW.KEWX.FL.W.0026.131015T1715Z-131016T0636Z/
/LGRT2.1.ER.131015T1715Z.131015T1800Z.131015T1836Z.NO/
1205 PM CDT SUN OCT 13 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COLORADO RIVER ABOVE LAGRANGE.
* FROM TUESDAY AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:15 AM SUNDAY THE STAGE WAS 4.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE THE FLOOD STAGE BY EARLY TUESDAY 
  AFTERNOON AND CONTINUE TO RISE TO NEAR 26.2 FEET BY TUESDAY AFTERNOON.
  THE RIVER WILL FALL BELOW THE FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR LOWLAND FLOODING COVERS LOW AREAS OF THE FLOOD 
  PLAIN WITH NO SIGNIFICANT DAMAGE.  LOWEST ROADS AND BRIDGES ARE FLOODED.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

COLORADO RIVER
  ONION CK HWY 18   15   17   26.7   SUN 11 AM   8.6   6.8   6.5   6.4   6.3
  BASTROP           14   23    2.6   SUN 12 PM  18.3  12.8   6.0   4.2   3.6
  LAGRANGE          19   26    4.0   SUN 11 AM   6.3  24.6  15.2   8.5   6.7

$$
1 follow-up statement
603 
WGUS84 KEWX 140209
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 PM CDT SUN OCT 13 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  BARTON CREEK AT AUSTIN LOOP 360 AFFECTING TRAVIS COUNTY
  ONION CREEK AT HWY 183 AFFECTING TRAVIS COUNTY
  COLORADO RIVER AT BASTROP AFFECTING BASTROP COUNTY
  COLORADO RIVER ABOVE LAGRANGE AFFECTING FAYETTE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC453-140239-
/O.CAN.KEWX.FL.W.0022.000000T0000Z-131014T2020Z/
/ABTT2.3.ER.131013T1012Z.131013T1125Z.131013T2342Z.NO/
909 PM CDT SUN OCT 13 2013

THE FLOOD WARNING IS CANCELLED FOR THE BARTON CREEK AT AUSTIN LOOP 360.
* AT  8:00 PM SUNDAY THE STAGE WAS 6.3 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER LEVEL WILL CONTINUE FALLING TO AROUND 3.7 FEET BY TUESDAY
  MORNING.
* IMPACT...AT 8.0 FEET...FLOW EXCEEDS LOWEST SECTIONS OF THE BANKS.

$$

TXC453-140239-
/O.CAN.KEWX.FL.W.0023.000000T0000Z-131014T1457Z/
/ATIT2.3.ER.131013T1135Z.131013T1745Z.131014T0025Z.NO/
909 PM CDT SUN OCT 13 2013

THE FLOOD WARNING IS CANCELLED FOR THE ONION CREEK AT HWY 183.
* AT  8:15 PM SUNDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE CREEK LEVEL WILL CONTINUE FALLING TO AROUND 6.5 FEET BY TUESDAY
  MORNING.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING COVERS LOW AREAS OF THE FLOOD 
  PLAIN AND LOW STREETS AND BRIDGES..

$$

TXC021-140239-
/O.CAN.KEWX.FL.W.0025.000000T0000Z-131015T0651Z/
/BRTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
909 PM CDT SUN OCT 13 2013

THE FLOOD WARNING IS CANCELLED FOR THE COLORADO RIVER AT BASTROP.
* AT  8:45 PM SUNDAY THE STAGE WAS 2.5 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST AROUND 17.5 FEET AROUND
  NOON MONDAY.
* IMPACT...AT 18 FEET...FLOW EXCEEDS BANKFULL INTO LOWEST AREAS OF THE FLOOD
  PLAIN.

$$

TXC149-140239-
/O.CAN.KEWX.FL.W.0026.000000T0000Z-131016T0636Z/
/LGRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
909 PM CDT SUN OCT 13 2013

THE FLOOD WARNING IS CANCELLED FOR THE COLORADO RIVER ABOVE LAGRANGE.
* AT  8:15 PM SUNDAY THE STAGE WAS 4.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST NEAR 20 FEET TUESDAY MORNING.
* IMPACT...AT 19 FEET FLOW EXCEEDS LOWEST SECTIONS OF THE BANKS.


$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

COLORADO RIVER
  AUSTIN LOOP 360    8    8    6.3   SUN 08 PM   3.7   3.5   3.5   3.4      
  ONION CK HWY 18   15   17   16.3   SUN 08 PM   6.5   6.4   6.2   6.1      
  BASTROP           14   23    2.5   SUN 09 PM   9.7   5.3   3.7   3.4      
  LAGRANGE          19   26    4.0   SUN 08 PM  19.8  11.6   7.4   5.8      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 13, 11:07 AM CDT, 58 minutes earlier.

Area forecast discussion, Oct 13, 11:07 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 AM CDT SUN OCT 13 2013

.UPDATE...
ANOTHER AREA OF CONVECTION INITIATED ALONG THE MEXICAN PLATEAU AND
EMBEDDED WITHIN A PLUME OF PACIFIC MOISTURE WAS PRODUCING HEAVY
RAINS OVER SOUTHWEST PORTIONS OF SOUTH CENTRAL TEXAS REGION LATE
THIS MORNING. THIS PATTERN WILL LIKELY CONTINUE THROUGH EARLY
MONDAY AS CONVECTION ALONG THE MEXICAN PLATEAU REDEVELOPS AND
STEERING CURRENTS GUIDE THE STORMS NORTHEAST. CURRENT THINKING IS
THE COLD FRONT CURRENTLY OVER OUR REGION WILL DISSIPATE THIS
EVENING AS SOUTHEAST FLOW RETURNS. ADDITIONAL CONVECTION
DEVELOPING ALONG THE MEXICAN PLATEAU WILL PUSH INTO WESTERN
PORTIONS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN THE
TROPICAL ENVIRONMENT...SATURATED GROUND CONDITIONS AND SOME RIVERS
AND STREAMS STILL IN FLOOD...WILL LIKELY EXPAND THE WATCH IN TIME
UNTIL 7 AM MONDAY AND ADD MAVERICK ZAVALA AND DIMMIT COUNTIES TO
THE WATCH ON THE AFTERNOON FORECAST PACKAGE.

&&

.PREV DISCUSSION... /ISSUED 626 AM CDT SUN OCT 13 2013/

DISCUSSION...
SEE AVIATION FOR THE 12Z TAF DISCUSSION.

AVIATION...
THIS MORNING A LINEAR MCS WAS SINKING SOUTHWARD ACROSS SOUTH
CENTRAL TEXAS. TSTMS WILL LOWER FLIGHT CONDITIONS TO IFR DUE TO
HEAVY RAIN WHEN THEY MOVE ACROSS KSAT AND KSSF DURING THE NEXT FEW
HOURS. THE CONVECTIVE COMPLEX WILL CONTINUE TO PROPAGATE SOUTHWARD
TOWARDS THE TEXAS COAST. THE AIRMASS IS UNSTABLE AND UNCAPPED...SO
ADDITIONAL SHOWER AND THUNDERSTORM FORMATION IS POSSIBLE LATER
THIS AFTERNOON INTO THIS EVENING. IFR/MVFR CONDITIONS WILL OCCUR
IN AND AROUND THE TSTMS TODAY AND THIS EVENING...OTHERWISE VFR
CONDITIONS CAN BE EXPECTED TODAY. MVFR CIGS WILL PREVAIL AFTER 04Z
WITH IFR POSSIBLE BY 10Z. SFC WINDS TODAY AND THIS EVENING SE AT 5
TO 10 KTS WITH CONVECTIVE GUSTS OF 20 KTS POSSIBLE.

PREV DISCUSSION... /ISSUED 400 AM CDT SUN OCT 13 2013/

SHORT TERM (TODAY THROUGH MONDAY)...
A SURFACE BOUNDARY HAS DRIFTED SOUTH INTO CENTRAL TEXAS WHILE AN
UPPER LEVEL SHORTWAVE IS LIFTING NORTH AND APPROACHING THE RIO
GRANDE. PLUMES OF MOISTURE FROM THE PACIFIC AND GULF OF MEXICO ARE
SPREADING OVER TEXAS WITH A NEARLY TROPICAL AIRMASS AND PWS OF 1.7
TO 2 INCHES ACROSS SOUTH CENTRAL TEXAS. EXPECT NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS
TODAY. WILL MENTION LOCALLY HEAVY RAINS AND ISSUE A FLASH FLOOD
WATCH FOR AREAS ALONG AND NORTH OF U.S. HIGHWAY 90 THROUGH 7 PM.
THE SURFACE BOUNDARY LIFTS BACK NORTH AND MOISTURE LEVELS SLIGHTLY
DECREASE RESULTING IN LESS COVERAGE OF SHOWERS AND THUNDERSTORMS
BY MONDAY. EXCEPT...ALONG THE RIO GRANDE AND OVER THE EDWARDS
PLATEAU WHERE ANOTHER UPPER LEVEL SHORTWAVE MOVES ACROSS TONIGHT
RESULTING IN NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS THAT
MAY REQUIRE THE WATCH TO BE EXTENDED. DAYTIME TEMPERATURES WILL BE
A BIT COOLER DUE TO CLOUDS AND RAIN.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
MODELS APPEAR TO BE COMING INTO BETTER AGREEMENT FOR MUCH OF THE
WEEK. RAIN CHANCES DECREASE MONDAY NIGHT INTO TUESDAY MORNING AS
UPPER LEVEL RIDGE BRIEFLY BUILDS OVER SOUTHERN TEXAS. AN UPPER
LEVEL TROUGH MOVING OUT INTO THE PLAINS DROPS A COLD FRONT SOUTH
WITH A SLOW PASSAGE ACROSS SOUTH CENTRAL TEXAS LATE TUESDAY INTO
EARLY WEDNESDAY. MOISTURE LEVELS INCREASE AS ADDITIONAL PACIFIC
MOISTURE IS DRAWN NORTHEAST ACROSS TEXAS FROM THE REMNANTS OF
CURRENT TROPICAL DEPRESSION 15-E AND ARE MAXIMIZED IN THE FRONTAL
ZONE WITH PWS OF 1.9 TO 2.2 INCHES. EXPECT MORE WIDESPREAD HEAVY
RAINS DUE TO SLOW MOVEMENT OF FRONT AND STEERING FLOW PARALLEL TO
THE FRONT RESULTING IN TRAINING OF RAINS. DEPENDING ON HOW MUCH
RAIN FALLS UNTIL THEN TO SATURATE THE SOILS...A FLASH FLOOD WATCH
MAY HAVE TO BE ISSUED FOR LATER TUESDAY INTO EARLY WEDNESDAY. RAIN
CHANCES WILL CONTINUE LATER ON WEDNESDAY INTO EARLY THURSDAY AS
ANOTHER UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHERN PLAINS. A
BRIEF PERIOD OF NO RAIN CHANCES FOR LATE THURSDAY AND THURSDAY
NIGHT. THEN SLIGHT CHANCES OF RAIN DEVELOP AHEAD OF YET ANOTHER
UPPER LEVEL TROUGH. ABOVE AVERAGE TEMPERATURES EARLY IN THE WEEK
TURN BELOW AVERAGE MID TO LATE WEEK DUE TO CLOUDS...RAIN AND COLD
ADVECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  72  86  72  84 /  90  60  40  20  60
AUSTIN BERGSTROM INTL AIRPORT  81  72  86  71  84 /  90  50  40  20  50
NEW BRAUNFELS MUNI AIRPORT     81  73  86  73  86 /  90  60  30  20  50
BURNET MUNI AIRPORT            80  70  83  68  80 /  90  60  40  30  70
DEL RIO INTL AIRPORT           81  70  85  73  85 /  90  90  40  30  40
GEORGETOWN MUNI AIRPORT        81  71  86  70  82 /  90  50  40  20  70
HONDO MUNI AIRPORT             85  73  86  71  86 /  90  60  30  20  50
SAN MARCOS MUNI AIRPORT        80  72  85  72  85 /  90  60  40  20  50
LA GRANGE - FAYETTE REGIONAL   85  73  86  72  86 /  90  40  30  20  40
SAN ANTONIO INTL AIRPORT       85  74  86  73  86 /  90  60  30  20  50
STINSON MUNI AIRPORT           86  74  88  73  87 /  90  60  30  20  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MEDINA...REAL...
TRAVIS...UVALDE...VAL VERDE...WILLIAMSON.

&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...02
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Oct 13, 5:08 AM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
508 AM CDT SUN OCT 13 2013

TXZ171>173-183>194-202>209-217>225-228-141015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
508 AM CDT SUN OCT 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING GENERALLY
ALONG AND NORTH OF HIGHWAY 90. A WEAK COLD FRONT HAS DRIFTED TO
NORTHERN PARTS OF SOUTH CENTRAL TEXAS EARLY THIS MORNING WHILE AN
UPPER LEVEL DISTURBANCE IS MOVING NORTHEAST ACROSS NORTH CENTRAL
MEXICO TOWARD SOUTH CENTRAL TEXAS. PLUMES OF MOISTURE FROM THE
PACIFIC AND GULF OF MEXICO HAVE DEVELOPED A NEARLY TROPICAL
AIRMASS OVER SOUTH CENTRAL TEXAS. THESE FEATURES WILL INTERACT
WITH THIS AIRMASS TO GENERATE LOCALLY HEAVY RAINS. RAINFALL
AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED WITH ISOLATED TOTALS OF 6
TO 8 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL
REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY.
THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY
RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND
FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW
MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC
CYCLONE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 13, 10:50 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1050 AM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      LOCKHART                29.87N  97.68W
10/13/2013                   CALDWELL           TX   EMERGENCY MNGR

            MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.

&&

CORRECTED REMARKS

EVENT NUMBER EWX1300602

PM
Local storm report, Oct 13, 10:51 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLASH FLOOD      LOCKHART                29.87N  97.68W
10/13/2013                   CALDWELL           TX   EMERGENCY MNGR

            MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.

&&

CORRECTED EVENT TIME

EVENT NUMBER EWX1300602

PM
Local storm report, Oct 13, 11:11 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 AM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      KYLE                    29.99N  97.87W
10/13/2013                   HAYS               TX   DEPT OF HIGHWAYS

            NUMEROUS ROADS CLOSED AROUND BUDA AND KYLE.

&&

EVENT NUMBER EWX1300603

PM
Local storm report, Oct 13, 11:13 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 AM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      DRIPPING SPRINGS        30.19N  98.09W
10/13/2013                   HAYS               TX   DEPT OF HIGHWAYS

            NUMEROUS ROADS CLOSED AROUND WIMBERLEY... DRIFTWOOD AND
            DRIPPING SPRINGS.

&&

EVENT NUMBER EWX1300604

PM
Local storm report, Oct 13, 11:19 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 AM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      7 NNE UVALDE            29.31N  99.76W
10/13/2013                   UVALDE             TX   LAW ENFORCEMENT

            HIGHWAY FM1051 CLOSED.

&&

EVENT NUMBER EWX1300605

PM
Local storm report, Oct 13, 11:27 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 AM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     FLASH FLOOD      CRYSTAL CITY            28.69N  99.83W
10/13/2013                   ZAVALA             TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED INCLUDING STARR STREET AND A WATER
            RESCUE ON JFK DRIVE.

&&

EVENT NUMBER EWX1300606

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 9:06 PM CDTSpecial Weather StatementEWXBurnet39 min
Oct 12, 9:16 PM CDTSevere Thunderstorm WarningEWXBurnet44 min
Oct 12, 9:46 PM CDTAreal Flood AdvisoryEWXBurnet2 hr
Oct 12, 11:50 PM CDTFlash Flood WarningEWXTravis, Williamson2 hr
Oct 13, 1:48 AM CDTFlash Flood WarningEWXTravis, Williamson72 min
Oct 13, 2:26 AM CDTAreal Flood AdvisoryEWXBurnet2 hr
Oct 13, 3:06 AM CDTAreal Flood AdvisoryEWXTravis, Williamson114 min
Oct 13, 3:47 AM CDTFlash Flood WarningEWXHays, Travis3 hr
Oct 13, 3:59 AM CDTAreal Flood AdvisoryEWXBlanco, Gillespie2 hr
Oct 13, 4:00 AM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more23 hr
Oct 13, 4:29 AM CDTAreal Flood AdvisoryEWXUvalde2 hr
Oct 13, 4:31 AM CDTFlash Flood WarningEWXHays, Travis3 hr
Oct 13, 4:59 AM CDTFlash Flood WarningEWXUvalde3 hr
Oct 13, 5:21 AM CDTFlash Flood WarningEWXHays3 hr
Oct 13, 6:23 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Gillespie, Kendall, Kerr2 hr
Oct 13, 6:27 AM CDTFlash Flood WarningEWXCaldwell2 hr
Oct 13, 6:29 AM CDTRiver Flood WarningEWXTravis15 hr
Oct 13, 6:29 AM CDTRiver Flood WarningEWXTravis15 hr
Oct 13, 6:54 AM CDTRiver Flood WarningEWXUvalde3 hr
Oct 13, 7:31 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe119 min
Oct 13, 9:52 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
Oct 13, 10:25 AM CDTFlash Flood WarningEWXDimmit, Zavala3 hr
Oct 13, 10:56 AM CDTAreal Flood AdvisoryEWXUvalde, Zavala2 hr
Oct 13, 12:05 PM CDTRiver Flood WarningEWXFayette9 hr
Oct 13, 1:36 PM CDTFlash Flood WarningEWXDimmit, Zavala3 hr
Oct 13, 1:41 PM CDTAreal Flood AdvisoryEWXMaverick109 min
Oct 13, 2:44 PM CDTFlash Flood WarningEWXMaverick3 hr
Oct 13, 2:57 PM CDTFlash Flood WarningEWXDimmit, Maverick, Zavala3 hr
Oct 13, 3:04 PM CDTAreal Flood AdvisoryEWXKinney, Val Verde116 min
Oct 13, 3:37 PM CDTRiver Flood WarningEWXDimmit5 days
Oct 13, 4:26 PM CDTFlash Flood WarningEWXDimmit, Zavala2 hr
Oct 13, 6:32 PM CDTFlash Flood WarningEWXDimmit3 hr

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.